# SDR CALA2025053005112

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 77,622 hours, 16,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFORMATION ONLY REPORT. MOMENTARY AFT CARGO DOOR EICAS JUST AFTER TAKEOF F. SELF CLEARE D. REF AMM 52-37-00. CLEANED PROX SENSOR. OPS CHECK GOOD.
